Hi evrybdy..can any1 tell is der any condition in which systemic HTN is asso wit raised ANAs ? Cz a doc hya told t do ANA test fr 18yr boy,recently diagnosd HTN,otha tests fr secndryHTN lyk renal,cardiac n endocr r nrml
There are a number of conditions where hypertension can be associated with an elevated ANA. ANA is a marker for some auto-immune disorders, although does not make a diagnosis of any specific condition in the absence of other blood work, symptoms, or physical exam findings.
Having high blood pressure at 18 is somewhat early for someone to have. How high is his blood pressure, and, are there any other symptoms involved? I agree that a work-up for secondary causes should be performed (renal, endocrine, etc.) if this is true hypertension.
If his ANA is elevated, how high is it elevated (it is usually reported in a ratio)?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.